# SDR DALA2015082605233

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 73,534 hours, 33,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON STEADY DURING FLIGHT.  CYCLING EMERGENCY LIGHTS, SWITCHED TO OFF AND ARMED, LIGHTS EXTINGUISHED.   FOUND RT NLG CONTROL PANEL SWITCH PIN 2 GROUNDING, REPLACED THE SWITCH, OPS NORMAL IAW AMM 33-51.
